American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35Q93) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] M. I. Belishev. Algebras in reconstruction of manifolds. Contemporary Mathematics 640 (2015) 1-12.
Book volume table of contents   
View Article: PDF

[2] Alberto Bressan, Chen Jie Liu, Wen Shen and Fang Yu. Variational analysis of Nash equilibria for a model of traffic flow. Quart. Appl. Math. 70 (2012) 495-515.
Abstract, references, and article information
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia